Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can my medicine for diarrhea and sinus infection cause blood in my stool ?

I have a sinius infection for about two weeks or more and have had diarrhea and painful stomach cramps. I haven t had my flu shot yet and also the stomach virus is going around. Do I have the stomach flu? Also very recently I spotted blood in my stool that was bright red and only a small amount. I have never seen or had blood in my stool before and I m worried about this new symptom. I m eighteen and have psoriatic arthritis , GERD ,an innocent heart murmur, and Strabismic amblyopia . I take Ibuprofen 800mg three times a day (been taking for little over a month) Nexum 40mg once a day (just started a little over a month) Sulfanzine 500mg twice a day (just started) I m wondering can my medicine cause me to have blood in my stool.
Asked On : Thu, 17 Nov 2011
Answers:  3 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Blood in stools can be due to either piles, amoebiasis,severe costipation leading to fissure-in-ano.Diarroheao with painful abdominal cramps suggest you are having chronic amoebiasis.Take a course of Norflox TZ 1-0-1 with Cyclopam 1-0-1 for 3 to 5 days.Your symptoms should improve for the better.
Answered: Mon, 21 Nov 2011
I find this answer helpful
  User's Response
Fresh blood in the stool is a result of some pathology in the end part of the GI tract.Most probably there will be a piles in your case.But as you do not have any pain or any such disturbance,i feel there will some inflammation.The pain killers have a character that it will destroy the mucous membrane.So try to avoid it
consult a physician soon, bleeding is also a symptom in rectal carcinoma.
Answered: Fri, 18 Nov 2011
General & Family Physician Dr. Rajath. Pejaver's  Response
Thanks for your query.
Since You have had symptoms for more than 2 weeks , it is unlikely that it is flu.You may need antibiotics for the sinusitis. Blood in the stool could be due several reasons- infection, piles etc.
I suggest you visit a physician . Ibuprofen can cause gastritis in-spite of taking neksium . You should not take it continuously.
Have a healthy life !
Answered: Thu, 17 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor